# SDR IPXA3B77450

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 65B01925315A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MID FLAP T/E WEDGE DAMAGED TOP SKIN.  REPAIRED IAW EO B747-5750-50098-A.
